Paradoxes and infinite numbers

Journal article


Godfrey, R. 1993. Paradoxes and infinite numbers. Philosophy. 68 (266), pp. 541-545.
AuthorsGodfrey, R.
Year1993
JournalPhilosophy
Journal citation68 (266), pp. 541-545
ISSN0031-8191
Related URLhttp://www.jstor.org/stable/3751568
Publication dates
PrintOct 1993
Publication process dates
Deposited13 Apr 2011
Output statusPublished
Permalink -

https://repository.canterbury.ac.uk/item/85623/paradoxes-and-infinite-numbers

  • 4
    total views
  • 0
    total downloads
  • 1
    views this month
  • 0
    downloads this month

Export as